# SDR SWAA2021052522536

- Difficulty date: October 12, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RMLG FWD TRUNNION SUPPORT FITTING BUSHING O/B FACES ALL FOUR LOCATION S / REPAIRED BUSHING O/B FACES 4EA PER CC# 1-A57-3246; WORKED ACCOMPLISHED BY OUTSIDE VENDOR FAA FORM 8130-3 TRACKING # 805315 SWA WO# 31165
